Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

4yr old complains of knee and feet pain. Had fever and given Mortin. Any side effect ?

my 4yr old daughter started getting sick about a week ago the night before last she had a temp of bout 102.2 then gave her motrin then about 12 hrs later gave it to her again for the past 2days shes been complaining of pain in her knees and feet ...all night shes been tossing and turning and crying her feet hurt and you cant even touch them
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

It seems like your daughter has an acute bout of viral fever with a rise in temperature and pain in her knees and feet. Continue to give her Motrin if the temperature rises. She needs only symptomatic treatment now.

If her condition worsens, please take her to the pediatrician.

Hope this helps.

Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor